# SDR CALA2013092691481

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 53,831 hours, 6,511 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 2059
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED OFF ENGINE LT ENGINE BLEED VALVE CLOSED FOR SYSTEM FAULT OR SWITCH OFF & THE ENGINE IS NOT SHUTDOWN.  PRSOV LOCKED OUT.  NR 1 BLEED SYSTEM INOPERATIVE.  MEL COMPLIED WITH, REPLACED VALVE.
